# SDR J7SA20160829001

- Difficulty date: August 29, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N425FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20454
- Aircraft time: 1,010 hours, 617 cycles
- Engine: Hnywl AS90711A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

AIR TURNBACK DUE TO DROPPING RT ENGINE OIL PRESSURE.  THROTTLE WAS PULLED BACK TO IDLE AND ENGINE OIL PRESSURE ROSE TO 40 PSI AND TURNED GREEN.  SHORTLY THEREAFTER THE DIGITAL OIL PRESSURE INDICATION DROPPED AND THE RED ICAS MESSAGE, RT ENGINE OIL PRESS LOW, APPEARED.  THE RT ENGINE WAS SHUTDOWN ON APPROACH TO LANDING.  THE ACFT LANDED SAFELY.  REPLACED OIL FILLER CAP ON NR 2 ENGINE.  NO LEAKS AFTER TAXI AND ENGINE RUN OPS CHECKS.
